# SDR IXXA20161201186

- Difficulty date: October 5, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. AFT LOWER CARGO FLOOR AT STATION 1175 STRINGER 37L-38L CORRODED TEAR STRAP. STATION 1175 SHEAR TIE, TEAR STRAP CORRODED. BLENDED CORROSION LOST .016 FROM .5. .34 MATERIAL LEFT OVER. OUT OF LIMITS IN ACCORDANCE WITH SRM 53-00-51. NO CORROSION NOTED ON STRAP, ONLY SHEAR TIE.
